# SDR 96ZZZX872

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44SV
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400032
- Engine: Cont TSIO520N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48108
- Condition: Gasket Failed
- Location: Engine Oil
- Part time: 50 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE OIL CHANGE, FILTER WAS REMOVED AND CUT OPEN.  SOMETHING RATTLING INSIDE WAS FOUND.  RUBBER GASKET HAS PIECES MISSING ALONG WITH METAL SLIVERS.  PARTS WERE PUMPED INTO ENGINE.  ENGINE REMOVED, TORN DOWN.  FOUND RUBBER PIECES IN 2 LIFTERS.  ENGINE FLUSHED, REASSEMBLED, AND INSTALLED.  FILTER DATE CODE - F10E05-1.
